Determinant formulas for multidimensional hypergeometric period matrices

Donald Richards, Qifu Zheng

Research output: Contribution to journalArticlepeer-review

1 Scopus citations


In this article we derive closed-form determinant formulas for certain period matrices whose entries are multidimensional integrals of hypergeometric type with integrands based on power functions. Our results are motivated by the work of Varchenko [Izv. Akad. Nauk SSSR Ser. Mat. 53 (1989) 1206-1235; Izv. Akad. Nauk SSSR Ser. Mat. 54 (1990) 146-158] and Richards and Zheng [Adv. Appl. Math. 28 (2002) 602-633] who derived closed-form expressions for determinants of matrices with entries as multidimensional integrals of rational functions.

Original languageEnglish (US)
Pages (from-to)137-151
Number of pages15
JournalAdvances in Applied Mathematics
Issue number2
StatePublished - Aug 2002

All Science Journal Classification (ASJC) codes

  • Applied Mathematics


Dive into the research topics of 'Determinant formulas for multidimensional hypergeometric period matrices'. Together they form a unique fingerprint.

Cite this